MAUDE Adverse Event Report: EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 1F/2T, 2F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAPEZOID TIBIAL TRAY SZ 1F/2T, 2F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-04-22
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Scar Tissue (2060); Osteolysis (2377)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitant products: (b)(6) - 200-01-02 - cemented cr femoral sz 2.(b)(6) - 200-02-29 - three peg patella 29mm.(b)(6), 200-22-13 - cr tibial insert sz 2, 13mm.These devices are used for treatment not diagnosis.No other information is available.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that a patient had a total left knee arthroplasty on (b)(6) 2008 and then experienced a surgical revision on (b)(6) 2017.Revision surgery was approximately 8 years, 7 months after implant.Revision operative report of (b)(6) 2017: postoperative diagnosis: failed left knee.Preop indication: failed left primary knee, with gross loosening of the tibial component to periprosthetic fracture.Patient was revised to competitor devices.Findings: negative for acute inflammation but periprosthetic fracture to the tibia with anterior perforation and significant posterior bone loss on the tibia.Significant polyethylene wear and gross failure of the tibial component with posterior and varus clap with perforation and periprosthetic fractures through the medial tibial plateau.Femoral component was slightly internally rotated.The patient tolerated the procedure well, there were no immediate complications.There is no other patient demographic or medical history available.There are no photos or other images of the device provided.No device return.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: e1, h6.The following sections were corrected: b2, d1, g2, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and bone fracture.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
TRAPEZOID TIBIAL TRAY SZ 1F/2T, 2F/2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19038085
Report Number1038671-2024-00733
Device Sequence Number8167462
Product Code JWH
UDI-Device Identifier10885862047632
UDI-Public10885862047632
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2013
Device Catalogue Number204-04-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale